Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Cerazette for five months now. I've had a one or two periods that have only lasted a few days, but I have a constant brown-ish discharge. Sometimes it stops, but only for a day at the most. Is this normal? Should I worry? Should I go on a different pill? Thanks x

Loading...

Hello,

It’s normal that you don't have a period while you are on birth control pill because they protect you from getting pregnant by stopping your ovulation. And if there is no ovulation, instead of the period you are actually having breakthrough bleeding which is different than your real menstruation.

As far as the brown discharge and spotting are concerned, since they are happening constantly, you might first want to try following the advice to take the pill at exactly the same time every day. This usually helps with spotting, but if even that fails, you should talk to your ob-gyn about changing the birth control pills.

Wish you all the best,

Nicole

Reply

Loading...